MathSciNet Relay Station
MathSciNet bibliographic data
MR906179 65P05 (35Q10 76-08 76N15)
Cottet, G.-H. Convergence of a vortex in cell method for the two-dimensional Euler equations. Math. Comp. 49 (1987), no. 180, 407–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement